The fractional quantum derivative and its integral representations

Manuel Duarte Ortigueira, DEE Group Author

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

The quantum fractional derivative is defined using formulations analogue to the common Grünwald-Letnikov derivatives. While these use a linear variable scale, the quantum derivative uses an exponential scale and is defined inR+orR-. Two integral formulations similar to the usual Liouville derivatives are deduced with the help of the Mellin transform.
Original languageUnknown
Pages (from-to)956-962
JournalCommunications In Nonlinear Science And Numerical Simulation
Volume15
Issue number4
DOIs
Publication statusPublished - 1 Jan 2010

Cite this